# SDR SIMA20170122001

- Difficulty date: January 22, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 32,145 hours, 27,047 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Condition: Failed
- Location: Air Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 BLEED OVERTEMP DURING ICE PROTECTION TEST IN FLIGHT.  REMOVED AND REPLACED THE RT FAN AIR VALVE FILTER IAW W/C 36-100-05. OPS CHECKED GOOD IAW AMM 36-00-00.
